# SDR UALA2013072405204

- Difficulty date: July 23, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 38,848 hours, 16,908 cycles
- Engine: Iae V2527A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Worn
- Location: Nr 2 Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND FUEL DRIP FROM BOTTOM NR 2 NACELLE.  FOUND PACKINGS AND HOUSING WORN.   R & R IAW AMM 24-21-42-400- 010B13 AND AMM  73-12-41-400-010-B13.  RAN ENGINE FOR THREE MINUTES AND OPS AND LEAKS CHECKED GOOD.
